# SDR GTIA040572

- Difficulty date: June 17, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Discharged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - FOUND SLIDE FROM R1 HAS LOW PRESSURE.  REMOVED AND REPLACED R1 SLIDE.  (M)
